Existence for evolutionary Neumann problems with linear growth by stability results

Beitrag in einer Fachzeitschrift
(Originalarbeit)


Details zur Publikation

Autorinnen und Autoren: Schätzler L
Zeitschrift: Annales Academiae Scientiarum Fennicae-Mathematica
Jahr der Veröffentlichung: 2019
Band: 44
Heftnummer: 2
Seitenbereich: 1055-1092
ISSN: 1239-629X
eISSN: 1798-2383
Sprache: Englisch


Abstract

We are concerned with the Neumann type boundary value problem to parabolic systems

\partial_t u − div(Dξf(x, Du)) = −Dug(x, u),

where u is vector-valued, f satisfies a linear growth condition and ξ \mapsto f(x, ξ) is convex. We prove that variational solutions of such systems can be approximated by variational solutions to

\partial_t u − div(Dξfp(x, Du)) = −Dug(x, u)

with p >1. This can be interpreted both as a stability and existence result for general flows with linear growth.


FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Schätzler, Leah
Lehrstuhl für Mathematik (Partielle Differentialgleichungen und Variationsrechnung)


Zitierweisen

APA:
Schätzler, L. (2019). Existence for evolutionary Neumann problems with linear growth by stability results. Annales Academiae Scientiarum Fennicae-Mathematica, 44(2), 1055-1092. https://dx.doi.org/0.5186/aasfm.2019.4461

MLA:
Schätzler, Leah. "Existence for evolutionary Neumann problems with linear growth by stability results." Annales Academiae Scientiarum Fennicae-Mathematica 44.2 (2019): 1055-1092.

BibTeX: 

Zuletzt aktualisiert 2019-29-07 um 11:38